| Catalog Number |
PWFX30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
04/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient is now getting utis and the connector is disconnecting the wick from the tubing.It is unclear if troubleshooting was performed or lot number requested.No medical intervention or patient impact reported.No additional information provided.It was unknown what medical intervention was provided for urinary tract infection.
Event or Problem Description
It was reported that auth said the patient is now getting utis and the connector is disconnecting the wick from the tubing.It is unclear if troubleshooting was performed or lot number requested.No medical intervention or patient impact reported.No additional information provided.It was unknown what medical intervention was provided for urinary tract infection.Per customer via phone on 01may2026 it was reported t/s done but still having issues.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.